Journal of Applied Mathematics

Global Stability for a Three-Species Food Chain Model in a Patchy Environment

Hongli Li, Yaolin Jiang, Long Zhang, and Zhidong Teng

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We investigate a three-species food chain model in a patchy environment where prey species, mid-level predator species, and top predator species can disperse among n different patches ( n 2 ) . By using the method of constructing Lyapunov functions based on graph-theoretical approach for coupled systems, we derive sufficient conditions under which the positive equilibrium of this model is unique and globally asymptotically stable if it exists.

Article information

J. Appl. Math., Volume 2014 (2014), Article ID 314729, 5 pages.

First available in Project Euclid: 2 March 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)


Li, Hongli; Jiang, Yaolin; Zhang, Long; Teng, Zhidong. Global Stability for a Three-Species Food Chain Model in a Patchy Environment. J. Appl. Math. 2014 (2014), Article ID 314729, 5 pages. doi:10.1155/2014/314729.

Export citation